# SDR 2012FA0000198

- Difficulty date: March 18, 2012
- Submitted: April 14, 2012
- Operation: General aviation
- Aircraft: N727YB
- Make and model: Cessna 525B
- Aircraft serial: 525B0171
- Aircraft time: 850 hours
- Engine: Wilint FJ443A
- Engine time: 850 hours, 615 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 2
- Part time: 850 hours, 615 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: G, A

## Discrepancy

ON DESCENDING FROM FL 360 FT, A SMALL VIBRATION WAS FELT. ALL INDICATIONS NORMAL AND PILOT REPORTED THE VIBRATION WAS COMING FROM THE LT ENGINE.  AT FL100 FT A MORE STEADY VIBRATION FELT.  ALL ENGINE PARAMETERS REMAINED GREEN (NORMAL).  NOTICED RT OIL PRESSURE LOWER THAN LT. RT OIL PRESSURE WAS 58 PSI & LT 78 PSI.  ABOUT 20 MILES OUT, CABIN FILLED WITH SMOKE. OXYGEN MASKS WERE PUT ON BY PILOTS & AN EMERGENCY WAS DECLARED. LANDED UNEVENTFULLY. ALL ENGINE PARAMETERS REMAINED IN GREEN THROUGHOUT FLIGHT.  SHUTDOWN ENGINES AFTER TAXI.  POST-FLIGHT INSPECTION FOUND THE NO OIL IN SIGHT GLASS OF RT ENGINE. INSPECTION OF CHIP DETECTORS FOUND ALL 3 CHIP DETECTORS CONTAMINATED WITH METAL. ENGINE REMOVED.  FOUND WEAR OF THE NR 2 BEARING THE ROOT CAUSE OF ANOMALY.
